# SDR UIEA2014071000324

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 64,018 hours, 9,669 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 491B12Z0001039
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG RT THRUST REVERSER AFT CASCADE SUPPORT RING FOUND CRACKED AT NR 6 CASCADE.  LOWER SUPPORT RING REPLACED IAW E0 1978A084.
